RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 8, Pages 43–52 (Mi ivm8730)  

A problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation

M. Kh. Ruziev

Department of Differential Equations, Institute of Mathematics and Information Technologies, National Academy of Sciences of Republic of Uzbekistan, Tashkent, Republic of Uzbekistan

Abstract: In this paper we study a boundary-value problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation with a singular coefficient. We prove the existence of a solution by the method of integral equations, and we do its uniqueness with the help of the extremum principle.

Keywords: extremum principle, unique solvability, existence of solution, integral equations.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:8, 35–43

Bibliographic databases:

UDC: 517.956
Received: 31.03.2011

Citation: M. Kh. Ruziev, “A problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 8, 43–52; Russian Math. (Iz. VUZ), 56:8 (2012), 35–43

Citation in format AMSBIB
\Bibitem{Ruz12}
\by M.~Kh.~Ruziev
\paper A problem with the Frankl and Bitsadze--Samarskii condition on the line of degeneracy and on parallel characteristics for a~mixed-type equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 8
\pages 43--52
\mathnet{http://mi.mathnet.ru/ivm8730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3077486}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 8
\pages 35--43
\crossref{https://doi.org/10.3103/S1066369X12080051}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866244927}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8730
  • http://mi.mathnet.ru/eng/ivm/y2012/i8/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:169
    Full text:50
    References:35
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020